Top
10
Doctor insights on: Rash Amoxicillin Baby

Share
1

1
7 mo baby has rash after amoxicillin for ear infection. Is it ok the stop the medicine so she doesn't have a worse reaction? Had 5 of 10 day meds.

7 mo baby has rash after amoxicillin for ear infection. Is it ok the stop the medicine so she doesn't have a worse reaction? Had 5 of 10 day meds.

Would normally stop: Would normally stop the med and call your doctor on monday morning - may not be true allergy, but could definitely worsen. Do followup with the baby's doctor. ...Read more

See 1 more doctor answer
Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
14 mnth baby - rash, hives, some swelling after amoxicillin. Gave 2 doses prednisone at night, & benadryl (diphenhydramine). Today, swelling in feet, ear, eye. Normal?

14 mnth baby - rash, hives, some swelling after amoxicillin. Gave 2 doses prednisone at night, & benadryl (diphenhydramine). Today, swelling in feet, ear, eye. Normal?

Ear infection?: Most toddlers ear and upper respiratory infections are viral, and will resolve on their own by treating the symptoms-humidifier, saline spray...Vs having to deal with the side effects of an antibiotic allergy. Especially when the abx don't help at all. After two doses of pred and benadryl, (diphenhydramine) and there is still swelling..Back to the doc with you! might need to go to allergist after this is all over. ...Read more

See 1 more doctor answer
3

3
My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l

My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l

Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication. I would stop the medication and give her benedryl. You should contact your daughter's pediatrician to see if they want to change medications or want to see her first. ...Read more

4

4
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read more

See 1 more doctor answer
6

6
Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more

8

8
I got a rash from taking amoxicillin?

I got a rash from taking amoxicillin?

Please let your: Prescribing provider know asap - as you could have a medication allergic reaction. ...Read more

9

9
What is the duration of an amoxicillin rash?

What is the duration of an amoxicillin rash?

Days: The rash from Amoxicillin may last several days after discontinuation of the drug. ...Read more

10

10
What does an amoxicillin rash usually look like?

What does an amoxicillin rash usually look like?

Maculopapular rash: Maculopapular eruptions are the most common. It's red small bumps distributed allover the body. Others include hives, red patches(erythematous), small bumps with tiny blister at center, etc. ...Read more

See 1 more doctor answer

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more